| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection of the returned product found a piece of one haptic torn off and missing.The lens was returned in liquid.No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated a 12.6mm micl12.6 implantable collamer lens, -4.5 diopter, tore during the loading process and there was no patient contact.The backup lens was implanted.The reporter stated the cause of the event was unknown.